Orthogonale Erzeugendenpolygone auf einschaligen Hyperboloiden.

Walter Wunderlich

Monatshefte für Mathematik (1980)

  • Volume: 89, page 163-170
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Orthogonale Erzeugendenpolygone auf einschaligen Hyperboloiden.." Monatshefte für Mathematik 89 (1980): 163-170. <http://eudml.org/doc/177962>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {orthogonal generator polygons on hyperboloids},
pages = {163-170},
title = {Orthogonale Erzeugendenpolygone auf einschaligen Hyperboloiden.},
url = {http://eudml.org/doc/177962},
volume = {89},
year = {1980},

AU - Wunderlich, Walter
TI - Orthogonale Erzeugendenpolygone auf einschaligen Hyperboloiden.
JO - Monatshefte für Mathematik
PY - 1980
VL - 89
SP - 163
EP - 170
KW - orthogonal generator polygons on hyperboloids
UR - http://eudml.org/doc/177962
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.